# SDR DALA2015070204073

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTER SINK AND SETTLEMENT AREA OF FUEL ACCESS PLATE AT UPPER LT WING NR 1303C.   BLEND OUT ON SETTLEMENT AREA OF FUEL ACCESS PLATE NR 1303C IS NOT PERMITED IAW SRM 51-22-2A. FUEL ACCESS PLATE NR 1303C WAS REPLACED FOR A NEW ONE AND WILL BE REPLACED FOR A NEW ONE AND WILL BE INSTALLED WITH JIC 2800-0120 JOB NR 001-03-88, STEP 13.
